Volume 3, Number 3
Previous Issue Next Issue

Wen-Xiu Ma, Huiqun Zhang & Jinghan Meng

10.4208/eajam.250613.260713a

East Asian J. Appl. Math., 3 (2013), pp. 171-189.

Preview Purchase PDF Citation 4 858 Abstract

Jing An & Jie Shen

10.4208/eajam.060713.080813a

East Asian J. Appl. Math., 3 (2013), pp. 190-208.

Preview Purchase PDF Citation 3 866 Abstract

Yuelong Tang & Yanping Chen

10.4208/eajam.030713.100813a

East Asian J. Appl. Math., 3 (2013), pp. 209-227.

Preview Purchase PDF Citation 4 823 Abstract

Swarn Singh, Suruchi Singh & R. K. Mohanty

10.4208/eajam.140713.130813a

East Asian J. Appl. Math., 3 (2013), pp. 228-246.

Preview Purchase PDF Citation 3 780 Abstract

Wei-Fan Hu & Ming-Chih Lai

10.4208/eajam.250713.150813a

East Asian J. Appl. Math., 3 (2013), pp. 247-262.

Preview Purchase PDF Citation 3 794 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80